# SDR REXA2024102801087

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 280 CROSSBEAM SHOWS SIGN OF CORROSION IN MULTIPLE AREAS FROM RBL42 TO BL0 RH FS 280 CROSSBEAM (PN# CC670-34010-970 IS CORRODED BEYOND REPAIRABLE LIMITS DUE TO CORROSION THROUGH THE EXTRUDED RADIUS. NO LIMITATIONS PROVIDED IN SRM. INSTALLED NEW SERVICEABLE RH FS 280 CROSSBEAM (PN# CC670-34010-970) IAW CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND 51-42-22-001-001-A01
